Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had tonsillectomy, larangoscopy few days ago. Prescribed painkillers. No help. Suggestions for pain relief?

Good morning. I am a 50 yr. old female who had a tonsillectomy and larangoscopy a few days ago. (1/22/2013). My dr. prescribed Tylenol w/ codeine , liquid form. I called his office yesterday because that medicine is not doing a thing for me as far as my SEVERE pain!!! He is now out of town, but they supposedly contacted him for me. He told them the Tylenol is the only pain medicine he could give me in a liquid form. I know that is not true!! What can I do. Don t want to go in to the week-end without some pain relief!!!
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Allergist and Immunologist 's  Response
thevare chances of inflamation
codeine is a best pain killer
youcan continue with that and tylenol
you can add short coursr of steroids antiseptic mouth wash gargles and antacids this will decrease the inflamation and medicines will work properly
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor